hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.1.12

Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm

Yakov Berkovich ; Department of Mathematics, University of Haifa, Mount Carmel, Haifa 31905, Israel

Puni tekst: engleski, pdf (83 KB) str. 149-152 preuzimanja: 345* citiraj
APA 6th Edition
Berkovich, Y. (2012). Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm. Glasnik matematički, 47 (1), 149-152. https://doi.org/10.3336/gm.47.1.12
MLA 8th Edition
Berkovich, Yakov. "Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm." Glasnik matematički, vol. 47, br. 1, 2012, str. 149-152. https://doi.org/10.3336/gm.47.1.12. Citirano 24.10.2021.
Chicago 17th Edition
Berkovich, Yakov. "Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm." Glasnik matematički 47, br. 1 (2012): 149-152. https://doi.org/10.3336/gm.47.1.12
Harvard
Berkovich, Y. (2012). 'Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm', Glasnik matematički, 47(1), str. 149-152. https://doi.org/10.3336/gm.47.1.12
Vancouver
Berkovich Y. Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm. Glasnik matematički [Internet]. 2012 [pristupljeno 24.10.2021.];47(1):149-152. https://doi.org/10.3336/gm.47.1.12
IEEE
Y. Berkovich, "Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm", Glasnik matematički, vol.47, br. 1, str. 149-152, 2012. [Online]. https://doi.org/10.3336/gm.47.1.12

Sažetak
We present a new easy proof of the classical theorem due to Reinhold Baer asserting that the nonabelian norm of a 2-group G coincides with G, i.e., G is Dedekindian. Our proof is independent of all papers devoted to this theme.

Ključne riječi
Norm; ordinary quaternion group; Dedekindian groups; 2-groups of maximal class; 2-groups with nonabelian norm

Hrčak ID: 82578

URI
https://hrcak.srce.hr/82578

Posjeta: 672 *